# SDR CALA2020033000741

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 R1 DOOR STOP #1 INBOARD LOWER HOLE IS CRACKED IN THE IN TERCOSTAL. AD 2018-25-02, A3NB-53-4-0018. PER HAECO LCQ N/R# 929 6198 GENERATED. REMOVED AND REPLACED FR 16 R1 DOOR #1 INTERCOSTAL IAW A320 SRM 5 1-72-11, 51-44-11, 51-42-11. AND 53-11-13-02A.
